Improving the averaging theory for computing periodic solutions of the differential equations

Jaume Llibre, Douglas D. Novaes

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

© 2014, Springer Basel. For m=1,2,3, we consider differential systems of the form (Formula Presented.) functions, and T -periodic in the first variable, being D an open subset of Rn, and ε a small parameter. For such system, we assume that the unperturbed system x′  =  F0(t, x) has a k-dimensional manifold of periodic solutions with k ≤ n. We weaken the sufficient assumptions for studying the periodic solutions of the perturbed system when (Formula Presented.) is sufficiently small.
Original languageEnglish
Pages (from-to)1401-1412
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume66
Issue number4
DOIs
Publication statusPublished - 10 Aug 2015

Keywords

  • 34C29
  • 37C30
  • 37G15

Fingerprint Dive into the research topics of 'Improving the averaging theory for computing periodic solutions of the differential equations'. Together they form a unique fingerprint.

Cite this